My last period was around February 11-16 my period was already two weeks late when I had sex for the first time, I took Plan B the day after. Now a week later, I am bleeding, a bit bloated, with cramps? Is this normal? Help, is this normal? Is this my period? Are these side effects? I don't even know when I should expect my period or if this is it.
It's impossible to know if it is your period or Plan B causing the bleeding. You could find your periods are irregular for a while... especially if they're not regular to begin with.
You can do a pregnancy test in a couple of weeks, to rule out pregnancy.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jun 2014 • 1 answer
Updated 19 Mar 2015 • 1 answer
Updated 30 Sep 2018 • 4 answers
Updated 15 Jul 2016 • 1 answer
Updated 2 May 2017 • 1 answer